Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 723097, 6 pages
http://dx.doi.org/10.1155/2014/723097
Research Article

Starlikeness of Functions Defined by Third-Order Differential Inequalities and Integral Operators

1Department of Technology Management, Faculty of Technology Management and Business, Universiti Tun Hussein Onn Malaysia, 86400 Parit Raja, Batu Pahat, Johor, Malaysia
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
3School of Computer Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
4Department of Mathematics, I.I.T. Roorkee, Roorkee 247667, India

Received 3 January 2014; Accepted 12 March 2014; Published 3 April 2014

Academic Editor: Om P. Ahuja

Copyright © 2014 R. Chandrashekar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Chandrashekar, Rosihan M. Ali, K. G. Subramanian, and A. Swaminathan, “Starlikeness of Functions Defined by Third-Order Differential Inequalities and Integral Operators,” Abstract and Applied Analysis, vol. 2014, Article ID 723097, 6 pages, 2014. doi:10.1155/2014/723097